# SDR 2018FA0000115

- Difficulty date: March 22, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15142
- Aircraft time: 25,191 hours, 16,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 22388
- Condition: Overheated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHARGER ASSY SHOWED SIGNS OF OVERHEAT AT AFT END.  NO DAMAGE WAS NOTED TO THE BATTERY OR OTHER STRUCTURE DURING THE INSPECTION. NO KNOWN CAUSE OF OVERHEAT.  CHARGER/ BATTERY ASSY WERE STILL FUNCTIONING NORMALLY.  REQUESTED R&R BY CUSTOMER.
